The Annals of Mathematical Statistics

Multiple Matching and Runs by the Symbolic Method

Irving Kaplansky and John Riordan

Full-text: Open access

Article information

Source
Ann. Math. Statist. Volume 16, Number 3 (1945), 272-277.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177731090

Digital Object Identifier
doi:10.1214/aoms/1177731090

Mathematical Reviews number (MathSciNet)
MR14606

Zentralblatt MATH identifier
0063.03138

JSTOR
links.jstor.org

Citation

Kaplansky, Irving; Riordan, John. Multiple Matching and Runs by the Symbolic Method. Ann. Math. Statist. 16 (1945), no. 3, 272--277. doi:10.1214/aoms/1177731090. https://projecteuclid.org/euclid.aoms/1177731090


Export citation